CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
Focusing and defocusing Hirota equations with non-zero boundary conditions: Inverse scattering transforms and soliton solutions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2020, 卷号: 80, 页码: 22
Authors:  Zhang, Guoqiang;  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
Hirota equation  Non-zero boundary conditions  Inverse scattering  Riemann-Hilbert problem  Solitons  Breathers  
The higher-order nonlinear Schrodinger equation with non-zero boundary conditions: Robust inverse scattering transform, breathers, and rogons 期刊论文
PHYSICS LETTERS A, 2019, 卷号: 383, 期号: 29, 页码: 11
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Higher-order nonlinear Schrodinger equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers, rogons  Solitons  
The Hirota equation: Darboux transform of the Riemann-Hilbert problem and higher-order rogue waves 期刊论文
APPLIED MATHEMATICS LETTERS, 2019, 卷号: 95, 页码: 65-71
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Hirota equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers  Rogue waves  
Initial-boundary value problem for the spin-1 Gross-Pitaevskii system with a 4 x 4 Lax pair on a finite interval 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2019, 卷号: 60, 期号: 8, 页码: 47
Authors:  Yan, Zhenya
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
An initial-boundary value problem for the integrable spin-1 Gross-Pitaevskii equations with a 4 x 4 Lax pair on the half-line 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 5, 页码: 21
Authors:  Yan, Zhenya
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30